Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 408457, 6 pages
http://dx.doi.org/10.1155/2014/408457
Research Article

Some Results on Characterizations of Matrix Partial Orderings

Department of Mathematics, Huainan Normal University, Anhui 232001, China

Received 19 February 2014; Accepted 21 April 2014; Published 28 May 2014

Academic Editor: Yang Zhang

Copyright © 2014 Hongxing Wang and Jin Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongxing Wang and Jin Xu, “Some Results on Characterizations of Matrix Partial Orderings,” Journal of Applied Mathematics, vol. 2014, Article ID 408457, 6 pages, 2014. https://doi.org/10.1155/2014/408457.